Journal of Symplectic Geometry

Periodic Floer homology and Seiberg-Witten-Floer cohomology

Yi-Jen Lee and Clifford Henry Taubes

Full-text: Open access

Abstract

Various Seiberg–Witten–Floer cohomologies are defined for a closed, oriented three-manifold; and if it is the mapping torus of an areapreserving surface automorphism, it has an associated periodic Floer homology as defined by Michael Hutchings. We construct an isomorphism between a certain version of Seiberg–Witten–Floer cohomology and the corresponding periodic Floer homology, and describe some immediate consequences.

Article information

Source
J. Symplectic Geom., Volume 10, Number 1 (2012), 81-164.

Dates
First available in Project Euclid: 27 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1332853050

Mathematical Reviews number (MathSciNet)
MR2904033

Zentralblatt MATH identifier
1280.57029

Citation

Lee, Yi-Jen; Taubes, Clifford Henry. Periodic Floer homology and Seiberg-Witten-Floer cohomology. J. Symplectic Geom. 10 (2012), no. 1, 81--164. https://projecteuclid.org/euclid.jsg/1332853050


Export citation